# SDR 2001UALA00108

- Difficulty date: February 9, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Aircraft time: 61,035 hours, 35,261 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Broken
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM-A FAILURE OCCURRED DURING FINAL APPROACH.  LOST FLUID THEN PRESSURE.  *S/D*  FOUND NR 6 L/E SLAT ACT RETAINER CAP SEVERED FROM END OF THE ACTUATOR, WITH THE ACTUATOR IN THE FULLY EXTENDED AND LOCKED POSITION.  REMOVED FAILED ACTUATOR, INSTALLED AND SAFETIED REPLACEMENT ACTUATOR.  OPERATED SYSTEM SEVERAL TIMES WITH NORMAL FLIGHT DECK INDICATIONS AND NO LEAKAGE.
